# SDR DALA2023110709180

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,807 hours, 10,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0052468) DAMAGE FLOOR SUPPORT AT STA 540 LBL 1 WL 208. REMOVED AND REPLACED FLOOR SUPPORT STA 540 LBL 1 WL 208 WITH NEW 143A5240U33 LOT# 5141580-3 IAW B737 SRM 51-40-02-0G-0 DRG # 143A0060 REV-
